# SDR ASOA2014122911997

- Difficulty date: December 20, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,033 hours, 31,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRAC AT RBL9 BS 559-559+80 CORRODED.  R & R THE SEAT TRACK IAW AMM 53-01-11-000-802, 53-01-11-400-802, AND SRM 51-40-11.
